Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4968
Title: Systems of reaction-diffusion type with unilateral boundary conditions. The approach of M. Kučera
Authors: Drábek, Pavel
Issue Date: 1986
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Pavel Drábek, “Systems of reaction-diffusion type with unilateral boundary conditions. The approach of M. Kučera”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 18 (1986), pp. 49-64.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
18 (1986)
Abstract: In questo lavoro si considerano alcune condizioni al contorno di tipo universale relative a sistemi del tipo reazione-diffusione e se ne esamina l’influenza sulla stabilità della soluzione stazionaria e spazialmente omogenea. Simultaneamente viene presa in esame l’influenza delle condizioni al contorno sul punto di biforcazione del relativo sistema stazionario.
This paper deals with certain unilateral boundary conditions for systems of reaction-diffusion type and their influence on the stability of the stationary and spatialy homogeneous solution. The influence of unilateral boundary conditions on the bifurcation points of the corresponding stationary system is also considered.
URI: http://hdl.handle.net/10077/4968
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.18 (1986)

Files in This Item:
File Description SizeFormat 
DrabekRendMat18.pdf1.09 MBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

524
Last Week
0
Last month
0
checked on Oct 22, 2018

Download(s)

248
checked on Oct 22, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.